MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARKS/S-LINE; CUTTING ELECTRODE BIPO 24FR 12/30°

RICHARD WOLF GMBH SHARKS/S-LINE; CUTTING ELECTRODE BIPO 24FR 12/30°
Model Number 4622.1313
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility will be contacted again to obtain additional information.A follow up will be submitted upon receipt of additional information and/or completion of device evaluation.Rwmic considers this case open.
 
Event or Problem Description
On august 22, 2019, richard wolf medical instruments corporation (rwmic) received voluntary event report (mw5088816).It was reported that an electrocautery loop broke during a procedure.The hospital staff was unable to determine if all the pieces were still present.The surgeon did a visual inspection to examine the entry and to locate any missing pieces.None were found or visualized.

Brand Name
SHARKS/S-LINE
Common Device Name
CUTTING ELECTRODE BIPO 24FR 12/30°
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key9100884
Report Number1418479-2019-00047
Device Sequence Number16808377
Product Code JOS
UDI-Device Identifier04055207048856
UDI-Public04055207048856
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/22/2019
Report Date (Section F) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2024
Device Model Number4622.1313
Device Catalogue Number4622.1313
Device Lot Number51015519
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/22/2019
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer09/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA09/20/2019